Ask an expert
Question

26 Feb 2004

Bilharzia
My boy has been diagnosed with bilharzia (intestinal) and was treated with Praziguantel on 24/2/2004. He suffered severely from side effects (psychomotic agitat., headaches and high fever). Today is Thursday and he still suffers from headaches, cramps, fever and fatique. He has been sick for three weeks now. Diagnozed only Tuesday 24/2. Please advise on how long before he recovers. I am worried sick. I'm also waiting for blood results for my other son. Can I suggest to the dr. that we pre-treat the 2nd boy? HELP! I feel so helpless
Answer 448 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mariana, it might be due to the bilharzia or the treatment. If he hasn’t started getting better by the time you receive this reply, the best would be to take him to the doctor as it might be more than just malaria.
“Pre-treating” you other son is not a good idea. You need to wait for the results before you do anything specific. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.